RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makhmudova, Malika G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:108
Full texts:11
References:64
E-mail:

http://www.mathnet.ru/eng/person116559
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Zh. Vychisl. Mat. Mat. Fiz., 55:12 (2015),  2049–2054  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:12 (2015), 2008–2013  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019